# SDR UPS01836770

- Difficulty date: September 6, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71
- Aircraft serial: 46030
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: NA
- Part serial: NA
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT NR 2 BUS POWER FAIL LIGHT ILLUMINATED NR 2 GEN UNPAR'LD LIGHT ILLUMINATED AND LEFT EMERG AC BUS POWER FAIL LIGHT ILLUMINATED  ATTEMPTED TO PERFORM BUS POWER FAIL LIGHT ILL CHECKLIST COCKPIT SMOKE CONTINUED, SECURED 1-4 GENS MOVED A/C TO ISOLATED AREA ACCOMP EMERGENCY EVAC PROCEDURES DUE TO SMOKE IN COCKPIT.     INSPECTED RELAYS AND WIRES ON NR 2 GENERATOR SYSTEM IN FLIGHT DECK AND  GALLEY AREA.  RAN BOTH PACKS AND RECIRC FAN WITH NO EVIDENCE OF SMOKE NOTED.  NR 2 BUS PWR FAIL LIGHT, REPLACED NR 2 GENERATOR RELAY BUT  NO HELP, DEFERRED NR 2 GENERATOR SYSTEM PER MEL 24-1-1.
